- -

Covering Properties of Cp(X) and Ck(X)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Covering Properties of Cp(X) and Ck(X)

Show full item record

Ferrando, JC.; López Pellicer, M. (2020). Covering Properties of Cp(X) and Ck(X). Filomat. 34(11):3575-3599. https://doi.org/10.2298/FIL2011575F

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/167859

Files in this item

Item Metadata

Title: Covering Properties of Cp(X) and Ck(X)
Author: Ferrando, J. C. López Pellicer, Manuel
Issued date:
[EN] Let X be a Tychonoff space. We survey some classic and recent results that characterize the topology or cardinality of X when C-p (X) or C-k (X) is covered by certain families of sets (sequences, resolutions, ...[+]
Subjects: Lindelof Sigma-space , K-analytic space , Analytic space , Cosmic space
Copyrigths: Reserva de todos los derechos
Filomat. (issn: 0354-5180 )
DOI: 10.2298/FIL2011575F
National Library of Serbia
Publisher version: https://doi.org/10.2298/FIL2011575F
Project ID:
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2017-2020/PGC2018-094431-B-I00/ES/ESPACIOS DE FUNCIONES: FUNCIONES ANALITICAS Y OPERADORES DE COMPOSICION. RENORMAMIENTOS Y TOPOLOGIA DESCRIPTIVA/
Research supported by Grant PGC2018-094431-B-I00 of Ministry of Science, Innovation & Universities of Spain.
Type: Artículo



This item appears in the following Collection(s)

Show full item record